# SDR USAA20090205SB017

- Difficulty date: February 5, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT RIGHT OVERWING EMERGENCY EXIT SIGN, SEAT 10C AND EXIT SIGN AT FORWARD LEFT OVERWING DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT OVERWING EMERGENCY LIGHT POWER SUPPLY AND BATTERY.  OPERATIONAL CHECK GOOD PER MM 33-51-51-962-016.
